# SDR ASOA2014020709912

- Difficulty date: January 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BUTT-JOINT STRAP AT FS 280 BETWEEN STGR 27L AND 27R.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  REMOVED CORROSION ON BUTT JOINT STRAP AT FS280 BETWEEN STGR 26L AND 26R IAW SRM 51-21-06-001-001-A01.
